# SDR SWAA2025072182790

- Difficulty date: June 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 7L LOCATED BTW BS294.5 TO BS303.9 PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON STRINGER 7 LOCATED BTW BS294.5 TO BS303.9 PASSENGER CABIN IAW SRM 53-00-03-2R-1 REPAIR 1.
